I have had pregnancy symptoms for the past two weeks.

Patient

Q: Hi I have had pregnancy symptoms for the past two weeks however I have been taking microgynon but ive missed a few pills i have the morning sickness as well as all other symptoms so 3 days ago i stopped taking the pill but now i am bleeding whats going on?

Doctor

A:   Thank you for the question,

Periods can be delayed when you are on pills. These pills can disturb your cycle. If it is bleeding then you are most likely not pregnant.

If you still doubt being pregnant, you can take a pregtest. I hope this will help you. Have a nice day.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews